# SDR SIMA20130617006

- Difficulty date: June 17, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 24,236 hours, 21,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY PROXIMITY LIGHT STRIP NR 7 INOPERATIVE.   ACFT REMOVED FROM SERVICE.  R & R  EMERGENCY LIGHT  IAW AMM 33-50-12.  OPS CHECKED GOOD.   ACFT RETURNED TO SERVICE.
